Chaos in the sense of Li-Yorke and the order of the inverse limit space

Authors
Citation
J. Lu et Xd. Ye, Chaos in the sense of Li-Yorke and the order of the inverse limit space, CHIN SCI B, 44(11), 1999, pp. 988-992
Citations number
7
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Multidisciplinary
Journal title
CHINESE SCIENCE BULLETIN
ISSN journal
1001-6538 → ACNP
Volume
44
Issue
11
Year of publication
1999
Pages
988 - 992
Database
ISI
SICI code
1001-6538(199906)44:11<988:CITSOL>2.0.ZU;2-2
Abstract
Let I = [0,1] and omega(0) be the first limit ordinal number. Assume that f :I --> I is continuous, piece-wise monotone and the set of periods of f is {2' : i is an element of {0} boolean OR N}. It is known that the order of ( I, f) is omega(0) or omega(0) + 1. It is shown that the order of the invers e limit space (I, f) is omega(0) (resp. omega(0) + 1) if and only if f is n ot (resp. is) chaotic in the sense of Li-Yorke.